MAUDE Adverse Event Report: Medtronic Heart Valves Division Freestyle Aortic Root Bioprosthesis; HEART-VALVE, NON-ALLOGRAFT TISSUE

Medtronic Heart Valves Division Freestyle Aortic Root Bioprosthesis; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number FR995-29
Medical Device Problem Codes Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Dizziness (2194); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Additional information was received that the patient successfully had a 34mm aortic transcatheter valve-in-valve replacement.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that 8 years and 2 months post implant of this 29mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as leaflet prolapse, moderate to severe aortic insufficiency, congestive heart failure and hemodynamic instability.It was noted that the patient also experienced shortness of breath on exertion with intermittent chest pressure and light headedness.It was further noted that the computed tomography (ct) scan showed an increase in size of ascending aorta from 4.5cm to 5.4cm.It was reported that medical therapy was provided to the patient.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
B1,b5 and imf (annex f) codes were updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Freestyle Aortic Root Bioprosthesis
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
Medtronic Heart Valves Division
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
Medtronic Heart Valves Division
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50135395
Report Number2025587-2026-00852
Device Sequence Number16080549
Product Code LWR
UDI-Device Identifier00643169008144
UDI-Public(01)00643169008144(17)230306
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P970031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2023
Device Model NumberFR995-29
Device Catalogue NumberFR995-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer08/10/2026
09/02/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/17/2026
09/11/2026
Date Device Manufactured03/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight196 LB